Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Krull dimension of the enveloping algebra of a semisimple Lie algebra


Author: Thierry Levasseur
Journal: Proc. Amer. Math. Soc. 130 (2002), 3519-3523
MSC (2000): Primary 16Sxx, 17Bxx
DOI: https://doi.org/10.1090/S0002-9939-02-06507-3
Published electronically: May 15, 2002
MathSciNet review: 1918828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathfrak{g}$ be a complex semisimple Lie algebra and $U(\mathfrak{g})$ be its enveloping algebra. We deduce from the work of R. Bezrukavnikov, A. Braverman and L. Positselskii that the Krull-Gabriel-Rentschler dimension of $U(\mathfrak{g})$ is equal to the dimension of a Borel subalgebra of $\mathfrak{g}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16Sxx, 17Bxx

Retrieve articles in all journals with MSC (2000): 16Sxx, 17Bxx


Additional Information

Thierry Levasseur
Affiliation: Département de Mathématiques, Université de Brest, 29285 Brest cedex, France
Email: Thierry.Levasseur@univ-brest.fr

DOI: https://doi.org/10.1090/S0002-9939-02-06507-3
Keywords: Krull dimension, semisimple Lie algebra, enveloping algebra, differential operators
Received by editor(s): July 30, 2001
Published electronically: May 15, 2002
Communicated by: Lance W. Small
Article copyright: © Copyright 2002 American Mathematical Society